Alert archive / Tennessee / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 107, NWS Morristown, TN

August 10, 2021McMinn County, Monroe County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Aug 10, 2021, 4:58 PM EDT for McMinn County, Monroe County, Tennessee. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2021, 4:58 PM EDT (20:58 UTC)
Expired
Aug 10, 2021, 5:27 PM EDT
In force
29 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McMinn County, TN, Monroe County, TN

The radar

The Knoxville radar (KMRX), 112 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 5:25 PM EDTTSTM WND DMGMadisonville, TNNUMEROUS TREES WERE BLOWN DOWN ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2021-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1950 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2021-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1950 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
904 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

412 
WUUS54 KMRX 102058
SVRMRX
TNC107-123-102145-
/O.NEW.KMRX.SV.W.0107.210810T2058Z-210810T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
458 PM EDT Tue Aug 10 2021

The National Weather Service in Morristown has issued a

* Severe Thunderstorm Warning for...
  Northeastern McMinn County in east Tennessee...
  Northwestern Monroe County in east Tennessee...

* Until 545 PM EDT.

* At 458 PM EDT, a severe thunderstorm was located near Sweetwater,
  moving northeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Athens, Sweetwater, Madisonville, Englewood and Niota. 

This includes Interstate 75 in Tennessee between mile markers 53 and
60.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3554 8462 3566 8441 3565 8441 3565 8440
      3564 8440 3564 8438 3566 8435 3566 8436
      3567 8435 3544 8425 3541 8457
TIME...MOT...LOC 2058Z 244DEG 10KT 3551 8450 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BW
1 follow-up statement
336 
WWUS54 KMRX 102127
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
527 PM EDT Tue Aug 10 2021

TNC107-123-102135-
/O.CAN.KMRX.SV.W.0107.000000T0000Z-210810T2145Z/
McMinn TN-Monroe TN-
527 PM EDT Tue Aug 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCMINN AND
NORTHWESTERN MONROE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the area. Therefore, the warning has been cancelled.

Remember, a Severe Thunderstorm Warning still remains in effect for 
south central Loudon County and northwestern Monroe County until 615 
PM EDT. 

LAT...LON 3554 8462 3566 8441 3565 8441 3565 8440
      3564 8440 3564 8438 3566 8435 3566 8436
      3567 8435 3544 8425 3541 8457
TIME...MOT...LOC 2122Z 244DEG 10KT 3554 8441 

$$

BW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 2:55 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Aug 10, 2:55 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
255 PM EDT Tue Aug 10 2021

.SHORT TERM (Today through Tomorrow)...

Key Message:

1. Scattered showers and thunderstorms today, a few of which should
be strong/severe with damaging winds, cloud to ground lightning, and
brief heavy rainfall being the primary hazards.

Discussion:

Currently scattered showers and thunderstorms across the Ohio and
Tennessee Valleys this afternoon. Generally zonal flow in the mid
levels and weak surface ridging is present as some ripples of energy
traverse through the mid level flow. CAMs have still had a hard time
getting a handle with convective initiation and how long storms will
last under this weather regime. But now that there is convection
currently ongoing, expect for it to continue through the rest of the
afternoon and into the evening. These storms will have a good amount
of instability to tap into, with deeper instability compared to
yesterday. Model soundings and mesoanalysis indicate generally 2500+
J/Kg of MLCAPE across the area, with the highest amounts being
further west across Plateau, Middle TN, and central KY. Still not a
lot of shear at all through the atmosphere with generally less than
10 knots of 0-6km present, but there's maybe just a bit more
directional shear than what we saw yesterday. So expect storms to
not be long lived, but should have a more favorable environment for
sustained strength compared to yesterday afternoon. Also of note is
increased DCAPE values across the entire region (generally above 800
J/kg) with the drier air in the mid levels and a more inverted V
sounding... So downbursts or strong straight-line winds is most
likely the main threat with storms today. Based on current radar
trends expect the best chances for storms is still along the higher
terrain along the mountains and plateau...But as the afternoon
progresses the outflow from these initial storms should help spark
off additional convection into the evening hours. Based on soundings
and mesoanalysis still think that most storms today should remain
pretty uneventful, but expect to see additional strong to severe
storms as the afternoon progresses. Greatest threat for these
stronger storms is generally north of I-40 and near the Cumberland
Plateau.

Several CAMs still try and bring in the remnants of an MCS out of
northern KY overnight into tomorrow, but certainty on this is low as
the timing has been all over the place with this system. Looks like
it should be pretty benign if it makes it into northeast TN or
southwest VA, but will maintain low end PoP chances overnight to
account for any shower/storm that's able to make it this far south.
Another round of fog can also be expected overnight with the valleys
and areas that receive moderate rain the most likely to see the
densest fog.

As we move into tomorrow we could see another round of showers and
thunderstorms develop in the late morning or early afternoon. But
once again there isn't really a strong synoptic forcing mechanism
for storms over our area, with better chances likely east of the
mountains. But overall the atmospheric profile should be somewhat
similar to this afternoon so with diurnal heating of the surface we
should see more convection in the typical areas along the mountains
and plateau.

ABM

.LONG TERM...(Wednesday Night through Tuesday)...

Key Messages:

1. Warm temperatures are expected mid to late week with highs in the
lower 90s in the Tennessee Valley.

2. Scattered showers and thunderstorms are expected every
afternoon/evening. Better coverage is expected Friday, Saturday and
Sunday as a front moves into the region.

Discussion:

-Wednesday Night through Friday-

The long term period of the forecast begins Wednesday evening with
broad upper level troughing over central Canada and the northern
Plains States. This trough will continue to progress eastwards into
the Great Lakes region by the end of the work week as an upper level
ridge across the eastern portions of CONUS begin to weaken. PWAT
values will be hovering around the 1.8-2.0in value through the
majority of the extended period. Paired with peak heating, afternoon
showers and thunderstorms can be expected Thursday as the boundary
layer destabilizes. Some lingering activity is possible overnight,
with the better chance occurring in southwest VA and the northern
portion of the Plateau.

By Friday, shortwave pulses moving through the upper level flow will
deepen the base of the trough over the Great Lakes. At the surface,
high pressure over the northern plains will begin to shift eastward
and low pressure over Illinois will begin to dive into the Ohio
Valley along with an associated frontal boundary. Showers and
thunderstorms on Friday afternoon/evening will likely see an
increase in coverage relative to previous days with additional
forcing available as the front approaches the region from the
north/northwest.

-Saturday through Tuesday-

The better coverage of showers and thunderstorms will likely
continue throughout the weekend as the frontal boundary appears to
stall out over the region. With low level moisture remaining
abundant, some isolated flooding may be possible with stronger
storms, especially any areas that see repeated showers or storms
over this upcoming relatively wetter period. The better coverage of
precipitation over the weekend along with lowering H5 heights will
also act to lower high temperatures back to seasonal normals into
the start of the work week.

KS

&&

.AVIATION...
18Z TAF DISCUSSION.

Another afternoon of showers and thunderstorms is expected across
the area. In the TAFs have highlighted the time frame of the
greatest coverage of storms with a TEMPO group. It's still
possible to see a storm outside of the TEMPO hours, but chances
should be much lower once the sun begins to set. Expect some more
fog in the morning with KTYS/KTRI having the highest chance of
fog. Not a lot of certainty on how dense the fog may end up being,
but will wait to see where rain occurs which should give a better
understanding for fog potential.

ABM

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             74  92  74  92  73 /  30  30  20  40  20
Knoxville McGhee Tyson Airport, TN  74  92  73  93  73 /  20  40  10  40  20
Oak Ridge, TN                       72  91  72  92  72 /  20  30  10  30  20
Tri Cities Airport, TN              70  89  69  91  69 /  30  50  20  40  30

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&
Hazardous weather outlook, Aug 10, 2:58 PM EDT, 2 hours before
Hazardous Weather Outlook
National Weather Service Morristown TN
258 PM EDT Tue Aug 10 2021

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-111900-
Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-
Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs-
McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-
West Polk-East Polk-Lee-Wise-Russell-
258 PM EDT Tue Aug 10 2021 /158 PM CDT Tue Aug 10 2021/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...This Afternoon and Tonight

Scattered showers and thunderstorms will continue through the
afternoon and into the evening. Some of these storms could be
strong to possibly severe with damaging winds, cloud to ground
lightning, and brief heavy rainfall being the primary threats.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not needed at this time.

In the hours before

Special weather statement, Aug 10, 3:33 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Morristown TN
333 PM EDT Tue Aug 10 2021

TNZ068-069-071-102015-
Loudon TN-Knox TN-NW Blount TN-
333 PM EDT Tue Aug 10 2021

...A strong thunderstorm will impact portions of northeastern Loudon,
southwestern Knox and northwestern Blount Counties through 415 PM
EDT...

At 333 PM EDT, Doppler radar was tracking a strong thunderstorm near
Louisville, or 7 miles east of Lenoir City, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Knoxville, Maryville, Alcoa, Farragut, Louisville, Rockford, Eagleton
Village, Friendsville, Clover Hill and Lake Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3571 8421 3589 8424 3596 8384 3568 8382
TIME...MOT...LOC 1933Z 262DEG 15KT 3581 8414

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 10, 3:46 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Morristown TN
346 PM EDT Tue Aug 10 2021

TNZ035-102030-
Morgan TN-
346 PM EDT Tue Aug 10 2021

...A strong thunderstorm will impact portions of central Morgan
County through 430 PM EDT...

At 346 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fairfield Glade, or 10 miles northeast of Crossville, moving
northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wartburg, Sunbright and Frozen Head State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3626 8466 3605 8450 3599 8472 3606 8479
      3609 8480 3609 8483 3612 8486
TIME...MOT...LOC 1946Z 235DEG 17KT 3602 8487

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Diegan
Special weather statement, Aug 10, 4:01 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Morristown TN
401 PM EDT Tue Aug 10 2021

TNZ084-085-099-100-102045-
Bradley TN-Hamilton TN-Meigs TN-McMinn TN-
401 PM EDT Tue Aug 10 2021

...A strong thunderstorm will impact portions of central Bradley,
southwestern Meigs, southwestern McMinn and east central Hamilton
Counties through 445 PM EDT...

At 401 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lakesite, or 12 miles northeast of Chattanooga, moving east at 20
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Chattanooga, Cleveland, Soddy-Daisy, Lakesite, Charleston, Harrison,
East Cleveland, South Cleveland, Wildwood Lake and Calhoun.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3510 8519 3529 8520 3541 8476 3517 8470
      3514 8472
TIME...MOT...LOC 2001Z 257DEG 19KT 3521 8513

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 10, 4:04 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Morristown TN
404 PM EDT Tue Aug 10 2021

TNZ067-083-084-102045-
Rhea TN-Roane TN-Meigs TN-
404 PM EDT Tue Aug 10 2021

...A strong thunderstorm will impact portions of northeastern Rhea,
northeastern Meigs and western Roane Counties through 445 PM EDT...

At 404 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Spring City, or 9 miles southwest of Rockwood,
moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kingston, Rockwood, Fairview, Spring City, Midtown, Harriman, Paint
Rock, Stinging Fork Falls State Park, Eagle Furnace and Piney Falls
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3569 8496 3574 8494 3578 8490 3578 8488
      3583 8480 3583 8477 3586 8473 3590 8471
      3593 8462 3595 8460 3596 8450 3571 8451
      3569 8453 3568 8452 3567 8454 3565 8459
TIME...MOT...LOC 2004Z 267DEG 16KT 3577 8479

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 10, 4:49 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Morristown TN
449 PM EDT Tue Aug 10 2021

TNZ067-068-102115-
Roane TN-Loudon TN-
449 PM EDT Tue Aug 10 2021

...A strong thunderstorm will impact portions of central Loudon and
southeastern Roane Counties through 515 PM EDT...

At 449 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fairview, or 7 miles west of Loudon, moving east at 5 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Loudon, Philadelphia, Paint Rock and Bradbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3569 8455 3577 8458 3587 8439 3568 8431
TIME...MOT...LOC 2049Z 249DEG 4KT 3574 8450

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

BW
Special weather statement, Aug 10, 4:54 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Morristown TN
454 PM EDT Tue Aug 10 2021

TNZ068-085-086-102130-
Northwest Monroe TN-Loudon TN-McMinn TN-
454 PM EDT Tue Aug 10 2021

...A strong thunderstorm will impact portions of south central
Loudon, northeastern McMinn and northwestern Monroe Counties through
530 PM EDT...

At 453 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sweetwater, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Athens, Sweetwater, Loudon, Madisonville, Englewood, Niota and
Philadelphia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3541 8456 3554 8461 3572 8436 3544 8425
TIME...MOT...LOC 2053Z 249DEG 19KT 3552 8447

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

BW

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:30 PM EDTAreal Flood AdvisoryMRXKnox3 hr
Aug 10, 12:56 PM EDTSpecial Weather StatementMRXScott49 min
Aug 10, 1:43 PM EDTSpecial Weather StatementMRXScott47 min
Aug 10, 1:43 PM EDTSpecial Weather StatementMRXMarion, Sequatchie47 min
Aug 10, 1:55 PM EDTSevere Thunderstorm WarningMRXScott35 min
Aug 10, 2:03 PM EDTSpecial Weather StatementMRXCampbell42 min
Aug 10, 2:26 PM EDTAreal Flood AdvisoryMRXScott2 hr
Aug 10, 2:41 PM EDTSpecial Weather StatementMRXUnion49 min
Aug 10, 2:57 PM EDTSpecial Weather StatementMRXLoudon48 min
Aug 10, 3:00 PM EDTSpecial Weather StatementMRXMeigs45 min
Aug 10, 3:07 PM EDTSpecial Weather StatementMRXMorgan53 min
Aug 10, 3:33 PM EDTSpecial Weather StatementMRXBlount42 min
Aug 10, 3:46 PM EDTSpecial Weather StatementMRXMorgan44 min
Aug 10, 3:53 PM EDTAreal Flood AdvisoryMRXMorgan112 min
Aug 10, 4:01 PM EDTSpecial Weather StatementMRXBradley44 min
Aug 10, 4:04 PM EDTSpecial Weather StatementMRXRoane41 min
Aug 10, 4:14 PM EDTSevere Thunderstorm WarningMRXMorgan, Roane46 min
Aug 10, 4:30 PM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Meigs45 min
Aug 10, 4:49 PM EDTSpecial Weather StatementMRXRoane26 min
Aug 10, 4:54 PM EDTSpecial Weather StatementMRXMonroe36 min
Aug 10, 5:09 PM EDTSpecial Weather StatementMRXMcMinn51 min
Aug 10, 5:11 PM EDTSpecial Weather StatementMRXLoudon34 min
Aug 10, 5:22 PM EDTSevere Thunderstorm WarningMRXLoudon, Monroe35 min
Aug 10, 5:28 PM EDTSpecial Weather StatementMRXMonroe32 min
Aug 10, 5:34 PM EDTSpecial Weather StatementMRXBradley26 min
Aug 10, 5:39 PM EDTSevere Thunderstorm WarningMRXMonroe51 min
Aug 10, 6:01 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton44 min
Aug 10, 6:03 PM EDTSpecial Weather StatementMRXCocke27 min
Aug 10, 6:28 PM EDTSevere Thunderstorm WarningMRXHamilton47 min
Aug 10, 6:38 PM EDTAreal Flood AdvisoryMRXHamilton112 min
Aug 10, 7:31 PM EDTSpecial Weather StatementMRXHamilton29 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.